# SDR SWAA2018040420976

- Difficulty date: March 20, 2018
- Submitted: April 5, 2018
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29831
- Aircraft time: 55,230 hours, 32,143 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 111A1111
- Condition: Debonded
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD WEB DISBONDED AT BS 663, BETWEEN LBL 30 TO LBL 43.  REPAIRED THE BULKHEAD WEB IAW SRM.
